# SDR WI5R201901170001

- Difficulty date: January 16, 2019
- Submitted: January 23, 2019
- Operation: General aviation
- Aircraft: N1MG
- Make and model: Cessna 525C
- Aircraft serial: 0246
- Engine: Wilint FJ444A
- Engine time: 1,109 hours, 850 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 119345
- Part serial: HW44897
- Condition: Fractured
- Location: Engine
- Part time: 722 hours, 545 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING FOR A REPORTED N1 SLOW ROTATION, A BORESCOPE INSPECTION REVEALED A MISSING IPC BLADE AND FOD DAMAGE TO COMPONENTS DOWNSTREAM OF THE IPC ROTOR.  INSPECTION OF THE ENGINE IN THE REPAIR STATION HAS CONFIRMED THE CONDITION.
